# SDR UPS01835457

- Difficulty date: March 27, 2001
- Submitted: March 30, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND LEFT PACK TURNED ON, CAUSTIC FUMES FILLED COCKPIT. DECLARED EMERGENCY. RAN FUMES EVAC CHECKLIST WHILE RETURNING TO LAND . AIR TURN BACK.    R & R LEFT WATER SEPARATOR SOCK, INSPECTED R-SOCK FOUND NO DEFECTS. LEFT SOCK FUEL FUME SOAKED.
